# SDR CA190503008

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Condition: Low Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT PERFORMED AN AIR RETURN TO DEPARTURE AIRPORT DUE TO FUEL LOW PRESSURE ALERT. TROUBLESHOOTING IS ONGOING.
